MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM ENHANCED ESTRADIOL (EE2); RADIOIMMUNOASSAY, ESTRADIOL

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM ENHANCED ESTRADIOL (EE2); RADIOIMMUNOASSAY, ESTRADIOL
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer reported observation of a discordant elevated enhanced estradiol (ee2) result was obtained on one patient sample when processed on an atellica im 1600 analyzer.Siemens is evaluating the event.
 
Event or Problem Description
Customer reported observation of a discordant elevated atellica im enhanced estradiol (ee2) result on one patient sample.The initial elevated result was reported to the physician(s); this result was not questioned.The same sample was retested on an alternate atellica im analyzer and obtained a lower result.The repeat result was reported as the correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant elevated ee2 result.
 
Additional Manufacturer Narrative
Mdr 1219913-2024-00219 was initially filed on 22-mar-2024.Additional information (08-apr-2024): siemens healthcare diagnostics has concluded the investigation of the event.Siemens reviewed the internal reagent release data, field data, biorad unity data and found the reagent and quality control (qc) was performing acceptably.There were no instrument errors observed with the system during time of this event.A siemens customer service engineer (cse) was dispatched to the customer's site.The cse replaced the vacuum regulator and adjusted the secondary vacuum.Following this routine troubleshooting intervention, the issue appears to be resolved although a specific cause for this event was not identified.A product problem has not been identified.Customer is operational; no further actions are required.In section h6, investigation findings and investigation conclusions codes were updated.

Brand Name
ATELLICA IM ENHANCED ESTRADIOL (EE2)
Common Device Name
RADIOIMMUNOASSAY, ESTRADIOL
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key18965534
Report Number1219913-2024-00219
Device Sequence Number8161153
Product Code CHP
UDI-Device Identifier00630414598857
UDI-Public00630414598857
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2024
Device Model NumberN/A
Device Catalogue Number10995561
Device Lot Number098
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by Manufacturer04/08/2024
Initial Report FDA Received Date03/23/2024
Supplement Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown